# SDR USAA2010031790594

- Difficulty date: March 16, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 40,250 hours, 16,521 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 395 - PHX-LAS - EMERGENCY LIGHTS - AISLE EMERGENCY LIGHT 14L INOPERATIVE.  RECONNECTED CONNECTOR TO AISLE EMERGENCY LIGHT 14L PER STANDARD PRACTICES.  OPERATIONAL CHECK WAS GOOD.
